# SDR FDEA201406101377

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,191 hours, 21,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 18111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FOUND L1 DOOR INTERIOR & EXTERIOR EMER LIGHTS INOPERATIVE.  R & R EMER LIGHTS POWER SUPPLY ASSEMBLY M731 & EMER LIGHTS BATTERY PACK IAW AMM 33-51-07-2. EMER LIGHTS TEST OK, ACFT OK FOR SERVICE.
